# SDR AU000802

- Difficulty date: September 5, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 67542
- Condition: Faulty
- Location: Magneto/Dist
- Part time: 1,036 cycles
- Component: Magneto/Dist, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO ADAPTER BEAR FAULTY.  BEARING HAD NO CAGE FITTED.  FOUND WHEN MAGNETO WAS REMOVED DUE TO BROKEN DRIVE CUSHIONS P/N LW-13641.  (X)
